BibTeX record journals/appml/AbdulhadiA12

download as .bib file

@article{DBLP:journals/appml/AbdulhadiA12,
  author       = {Zayid Abdulhadi and
                  Melike Aydogan},
  title        = {Integral means and arclength inequalities for typically real logharmonic
                  mappings},
  journal      = {Appl. Math. Lett.},
  volume       = {25},
  number       = {1},
  pages        = {27--32},
  year         = {2012},
  url          = {https://doi.org/10.1016/j.aml.2011.07.001},
  doi          = {10.1016/J.AML.2011.07.001},
  timestamp    = {Mon, 26 Oct 2020 08:24:14 +0100},
  biburl       = {https://dblp.org/rec/journals/appml/AbdulhadiA12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics